MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nihon Kokyuki Gakkai zasshi = the journal of the Japanese Respiratory Society · 2001

[A case of pulmonary thromboembolism with heparin-induced thrombocytopenia].

Totani Y, Demura Y, Ameshima S, Miyamori I, Ishizaki T

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

In February 2000, a 70-year-old man was admitted to our hospital complaining of back pain and dyspnea on exertion. Pulmonary thromboembolism was diagnosed, and he was treated with intravenous urokinase and heparin. The pulmonary thromboembolism improved, though heparin-induced thrombocytopenia (HIT) was subsequently observed. The thrombocytopenia was then improved by withdrawing the intravenous heparin, but thrombosis appeared extending from both femoral veins to the inferior vena cava. The thrombosis was dispersed by catheter-directed thrombolysis. There have been few reports of HIT in Japan. Heparin is frequently used for the treatment of pulmonary thromboembolism, but special care must be taken, since severe thrombotic complications are associated with HIT.

Для цитирования: Totani Y, Demura Y, Ameshima S, Miyamori I, Ishizaki T. [A case of pulmonary thromboembolism with heparin-induced thrombocytopenia].. Nihon Kokyuki Gakkai zasshi = the journal of the Japanese Respiratory Society. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.